# SDR EISA99192

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE C-CHECK WORKCARD, FOUND TIE CLIP CRACKED AT FS 480 STRINGER 22L.  FABRICATED NEW TIE CLIP PER SAMPLE, TREATED AND PRIMED PER SRM 51-10-2 AND MM 51-20-2.  INSTALLED NEW CLIP PER SRM 51-30-2.  (M)
